I guess, probably about the same amount of time as it takes your INR to get back to normal: about 5 to 7 days. As at least one clotting factor has a lifetime measured in hours only I would say the warfarin would be out of your system by then.
If you have just ceased taking warfarin and are concerned about coagulopathy, see your doctor for an INR test after a week to find out if your levels are back to normal.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Due to a skin ulcer/infection, the doctor ordered an antibiotic (over the phone) then said we would?
Posted 16 Jul 2010 • 1 answer
Posted 5 Aug 2011 • 2 answers
Posted 13 Jun 2013 • 1 answer
Posted 19 Jan 2014 • 2 answers
Have just started rivaroxaban after 3 years on warfarin, have been swapped as I am on my 4th dvt and
Posted 26 Jan 2015 • 1 answer